# SDR DLM88100088

- Difficulty date: January 12, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 49,660 hours, 36,506 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 10678
- Part serial: 9916
- Condition: Odor
- Location: Mid Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A`S REPORT BURNING ODOR AFT GALLEY.  OPENED SEVERAL CLOSED CABIN CEILING AND ACCESS PANELS  FOUND READING LIGHTS TRANSFORMER T1-106 VERY WARM REPLACED TRANSFORMER.  PERFORMED OPN 5088 NO TROUBLE FOUND PERF OPN 5089 PNEU DUCT BURNOUT INSPECTED ENTIRE CABIN AND GALLEYS NO ODOR PRESENT.  ACFT OK FOR SERVICE.
